# SDR USAA960633

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Bs 312
- Part time: 19,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 10 INCH CORRODED AREA T-CAP BS 312 LBL 33 TO RBL 25.  REMOVED AND REPLACED T-CAP, COMPLETED REPAIR.  REPAIRED PER TR 53-10-03, SRM 53-10-3.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
